# SDR FDEA201108123253

- Difficulty date: August 12, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082616
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP FLOORBEAM TEE, BS 380, LBL 25 - 45.  CUTOUT DAMAGE AREA, FABRICATED FLOORBEAM REPAIR & INSTALLED REPAIR IAW SRM 53-10-8, FIG 8 & SRM 51-30-2.
